# SDR E0YA2021011300002

- Difficulty date: January 12, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N710RH
- Make and model: Gulstm 200
- Aircraft serial: 141
- Aircraft time: 7,984 hours, 5,039 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bottle
- Condition: Empty
- Location: Lg Emer Extend
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SERVICE CHECKS, TECHNICIAN NOTICED LANDING GEAR EMERGENCY EXTENSION BOTTLE GAUGE READING ZERO.  UPON SERVICING, NOTICED THE NITROGEN WAS NOT FILLING AND IMMEDIATELY LEAKING OUT.  FURTHER TROUBLESHOOTING REVEALED THE UNION THAT SCREWS INTO THE BOTTLE HAD SHEARED OFF.  NO AIRCRAFT DAMAGE FROM THE HIGH PRESSURE UNION SHEARING, BUT HAD THERE BEEN A GEAR ISSUE ON THE PREVIOUS FLIGHT, THE EMERGENCY SYSTEM WOULD NOT HAVE WORKED.  UNIT WAS HYDROSTATIC TESTED 10/2020.
